# SDR MASA200400235

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 5983
- Aircraft time: 3,028 hours, 2,721 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32895902
- Part serial: 2223
- Condition: Inoperative
- Location: Engine
- Part time: 1,598 hours, 1,328 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED T/O DUE TO AN WING OVERHEAT MESSAGE. MX IN THE PROCESS OF TROUBLESHOOTING. MX REPLACED 14TH STAGE SOV OPS CHECKED GOOD
